# SDR ASAA2017100122111

- Difficulty date: October 1, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 34,545 hours, 10,391 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 060808613
- Condition: Failed
- Location: Fuel Boost
- Part time: 34,545 hours, 10,391 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  RIGHT CENTER TANK FUEL BOOST PUMP LOW PRESSURE LIGHT REMAINS ILLUMINATED WITH PUMP SWITCH ON.  ACFT GROUNDED.  ACCOMPLISHED A BOOST PUMP REMOVAL AND REPLACEMENT IAW AMM 28-22-41-000-801, AND AMM 28-22-41-400-801.  ACCOMPLISHED AN OPS TEST IAW AMM 28-22-41-710-801. ALL OPS TESTS NORMAL.
